# SDR SWIA200514430

- Difficulty date: January 17, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 11,318 hours, 9,196 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01353
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 6,274 hours, 5,394 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

OUTBOARD AND INBOARD SPOILER FAULT STATUS.  REPLACED NR 2 SECU IAW CRJ AMM REF CHAP 27-60-00.  OPERATIONAL CHECK GOOD.
